# SDR MWEA96267

- Difficulty date: July 27, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N203ME
- Make and model: Doug DC-9-32
- Aircraft serial: 47673
- System (JASC): 2560 · Emergency Equipment
- Part: Girt Bar Spring
- Part number: 27500931
- Condition: Weak
- Location: Fwd Galley Door
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C-CHECK, FOUND GALLEY SERVICE DOOR GIRT BAR LATCH SPRINGS WEAK.  REPLACED GIRT BAR LATCH COMPRESSION SPRINGS.
